Uniform Estimates for Certain Multiplicative Properties.

E.J. Scourfield

Monatshefte für Mathematik (1984)

  • Volume: 97, page 233-248
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Scourfield, E.J.. "Uniform Estimates for Certain Multiplicative Properties.." Monatshefte für Mathematik 97 (1984): 233-248. <http://eudml.org/doc/178178>.

author = {Scourfield, E.J.},
journal = {Monatshefte für Mathematik},
keywords = {upper and lower bounds; multiplicative function},
pages = {233-248},
title = {Uniform Estimates for Certain Multiplicative Properties.},
url = {http://eudml.org/doc/178178},
volume = {97},
year = {1984},

AU - Scourfield, E.J.
TI - Uniform Estimates for Certain Multiplicative Properties.
JO - Monatshefte für Mathematik
PY - 1984
VL - 97
SP - 233
EP - 248
KW - upper and lower bounds; multiplicative function
UR - http://eudml.org/doc/178178
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.